# SDR REXA201906030760

- Difficulty date: May 24, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 27,574 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031148
- Condition: Chafed
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER LEADING EDGE IS CHAFED.  REMOVED RIGHT AILERON LOWER LEADING EDGE SKIN AND  INSTALLED A NEW SECTION OF SKIN IAW SRM 51-42-06 AND SRM 51-42-21.
